Journal of Contemporary Applied Mathematics - ISSN: 2222-5498

The aim of Journal of Contemporary Applied Mathematics is to disseminate new and innovative research ideas and developments in the fields of Mathematics. Original research papers and survey articles covering all fields of mathematics are published in the journal, but special attention is paid to: mathematical analysis, ordinary differential equations, partial differential equations, mathematical physics, functional analysis, probability theory, mathematical modelling, numerical analysis, mathematical economics, financial mathematics, statistics, information theory etc.

By submitting a manuscript, the author acknowledges that it is original and not being submitted elsewhere. The Journal's policy is to require the assignment of copyright from all contributors at the time articles are accepted for publication. Decisions concerning publication of manuscripts in the Journal of Contemporary Applied Mathematics rest solely with the Editors. The Journal of Contemporary Applied Mathematics will strive to have a distinctive and balanced international contribution and become a scientific bridge between east and west by encouraging the publication of quality papers.


Journal Homepage Image

Announcements

 
No announcements have been published.
 
More Announcements...

Vol 6, No 1 (2016): June

Table of Contents

Н. Л. Мурадова
PDF
R. R. Guliyev, S. M. Huseynova
PDF
А. Ш. Кахраманов, С. А. Набиева
PDF
Лейла Мамедова, Наиля Самигулина
PDF
Н. А. Алиев, Н. Б. Мамедова
PDF
А. М. Мусаев
PDF
Javanshir J. Hasanov, Lale R. Aliyeva
PDF
S. R. Sadigova, T. Z. Garayev
PDF
Б. Т. Билалов, T. Б. Касумов, Г. В. Магеррамова
PDF